Nyquil Abuse Signs

If you do not understand what is happening with your use of Nyquil, you need to consider this information on Nyquil abuse signs. Nyquil abuse is noticeably on the increase in many states and can be very dangerous as the drug is readily accessible.

Nyquil is an OTC non-prescription medicine indicated for patients who want to control their cough, cold, flu, and allergy symptoms. The chief components in Nyquil are acetaminophen, dextromethorphan, pseudoephedrine and doxylamine. The combination of these ingredients helps to suppress various symptoms of the conditions thereby offering a sleeping solution to patients. Each ingredient in Nyquil is aimed to act upon a precise symptom. When used in high amounts, each ingredient can present a severe health threat to the user.

Individuals who use Nyquil on medical grounds can also become dependent on its euphoric benefits and double their regular amounts without referring to the doctor’s recommendations. Increased amounts not only heighten the potential risks but can also result in tolerance. At this stage, the abuser will need to take more and more doses in order to experience the regular high.

Nyquil Abuse Signs

In the recommended state of use those taking Nyquil can enjoy a number of benefits from its use, but chronic abuse is dangerous and such a situation calls for treatment.

Initially, it may be difficult for you to know whether someone is abusing Nyquil. However, in chronic abuse of the drug, there are a number of signs that can be associated with Nyquil abuse. If you observe any of these signs in a family member or close friend, it is important to seek professional help as soon as possible.

The following are some of the key signs of Nyquil abuse that you should look out for when you suspect that someone is abusing this medicine:

  1. Becoming irritable
  2. Changes in behavior
  3. Overlooking responsibilities
  4. They hide the medicine in their rooms.
  5. They buy Nyquil from members of their family or friends.
  6. Performing poorly at work or school grades starting to deteriorate.
  7. Someone visits a number of Nyquil points of sale to buy the medicine.
  8. Unexplained change of routine including eating habits and sleeping hours.
  9. Becoming withdrawn from people who were formerly close to them including family members and friends.

Aside from the aforementioned Nyquil abuse signs, withdrawal symptoms may also be an important pointer. As with several other drug abuse cases, abandoning the medicine and going cold turkey is likely to result in a number of withdrawal effects including drowsiness in adults and excitability in younger people. It is important to look for Nyquil abuse treatment once these symptoms start to appear as this indicates that the person is already suffering from dependency.

Usually, it falls to the people close to the patient to find help at a reputable center because the patient may not be able to seek out professional help by themselves. Once the person finds the right program, medical care and backup services should be availed of to ensure that recovery is reached within the shortest possible period of time.

Leave a Reply